MathSciNet Relay Station
MathSciNet bibliographic data
MR810960 (87d:53004) 53A04 (49F99)
Langer, Joel; Singer, David A. Knotted elastic curves in ${\bf R}\sp 3$. J. London Math. Soc. (2) 30 (1984), no. 3, 512–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement